Journal article

Extending the dual of the Petersen graph


Authors listMeixner, T

Publication year1997

Pages689-700

JournalBULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

Volume number4

Issue number5

ISSN1370-1444

Open access statusHybrid

DOI Linkhttps://doi.org/10.36045/bbms/1105737772

PublisherBELGIAN MATHEMATICAL SOC TRIOM



Citation Styles

Harvard Citation styleMeixner, T. (1997) Extending the dual of the Petersen graph, BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 4(5), pp. 689-700. https://doi.org/10.36045/bbms/1105737772

APA Citation styleMeixner, T. (1997). Extending the dual of the Petersen graph. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 4(5), 689-700. https://doi.org/10.36045/bbms/1105737772



Keywords


diagram geometryflag-transitive groupGEOMETRIESPetersen graph


SDG Areas


Last updated on 2025-10-06 at 09:17